Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin at Marshall.centre(at)gmail(dot)com. In the subject, please use "Help needed for www.helico.com"

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to keep this forum alive.

Some useful guides
How to post in the forum?
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
The 5th Chinese Helicobacter treatment consensus
How long should I wait before doing follow up breath/stool test?

If you are confirmed with H. pylori, in your convenient time, please help us with the symptoms survey that you are experiencing.
Symptoms survey
(contributed by frostyfeet)


此网站免费然您阅读。若想分享心得或提问,请先注册
若有困难注册,请联络站长 Marshall.centre(at)gmail(dot)com。标题请用 "Help needed for www.helico.com"
此网站不允许打广告。我们欢迎任何的讨论。但尽量不要推销没医学根据的网站,商品或治疗方案。
此网站是非盈利网站。我们会尽最大能力提供任何有关幽门螺杆菌的讯息。您的捐款可以让我们继续帮助更多的病人。

指南
如何贴文?
欧洲幽门螺杆菌治疗共识 5
第五次全国幽门螺杆菌感染处理共识报告
用药后,多久以后可以再做吹气测试?

Burning pain in stomach after treatment

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
downwithhp
Posts: 17
Joined: Sun Jan 12, 2020 2:46 am
Location: United States

Burning pain in stomach after treatment

Post by downwithhp »

Hello,

I just finished my sixth treatment a week ago and I now have a burning feeling in my stomach after I eat, usually when I burp. . Is this normal? Last treatments I had, every time I had a burning feeling, I found out my infection wasn't cured, so I'm hoping this isn't the case. I read in other posts here how this burning pain can happen after an antibiotic treatment since the stomach acid is trying to come back, causing an imbalance temporally. Is this true? I've felt more agitated and upset, too and have head fog.

There is not much I can do, but wait for three weeks, but would like your input.
Thanks

Helico_expert
Site Admin
Posts: 3797
Joined: Wed Mar 02, 2011 7:20 am

Re: Burning pain in stomach after treatment

Post by Helico_expert »

the symptoms may or may not be because of H. pylori. But the post treatment symptoms could be due to some damage done by H. pylori and can be difficult to heal. Anyway, the healing is subjective. Some people takes a few weeks. but some takes a few months or years. The general rule is, if you are indeed free of H. pylori, then you can start treating your symptoms by taking PPI or H2 blockers or both.

downwithhp
Posts: 17
Joined: Sun Jan 12, 2020 2:46 am
Location: United States

Re: Burning pain in stomach after treatment

Post by downwithhp »

Thanks for your reply. I don't believe i've had much damage from my Hp because I've been on PPIs for a several years to suppress my infection, but maybe it could be. I guess I'll wait for my results to really find out.

downwithhp
Posts: 17
Joined: Sun Jan 12, 2020 2:46 am
Location: United States

Re: Burning pain in stomach after treatment

Post by downwithhp »

Helico_expert wrote:
Mon Jul 27, 2020 9:09 am
the symptoms may or may not be because of H. pylori. But the post treatment symptoms could be due to some damage done by H. pylori and can be difficult to heal. Anyway, the healing is subjective. Some people takes a few weeks. but some takes a few months or years. The general rule is, if you are indeed free of H. pylori, then you can start treating your symptoms by taking PPI or H2 blockers or both.
One more question: Would you have any recommendations as to ways to relieve the pain? I do not want to take anything that could suppress the hpylori infection since I am due to be tested in a few weeks. I'm hoping it's gone, but if it's not, no good in having a false negative

Helico_expert
Site Admin
Posts: 3797
Joined: Wed Mar 02, 2011 7:20 am

Re: Burning pain in stomach after treatment

Post by Helico_expert »

hmmm.. good question. I think pain is a very big topic itself. Perhaps it is better that you talk to your GP or specialist who can examine the source of the pain. I assume you have checked for stones, that can give you very sharp and intense pain.

downwithhp
Posts: 17
Joined: Sun Jan 12, 2020 2:46 am
Location: United States

Re: Burning pain in stomach after treatment

Post by downwithhp »

Helico_expert wrote:
Fri Jul 31, 2020 3:26 pm
hmmm.. good question. I think pain is a very big topic itself. Perhaps it is better that you talk to your GP or specialist who can examine the source of the pain. I assume you have checked for stones, that can give you very sharp and intense pain.
Thank you for your response. I've just contacted my doctor for his advice. I have not checked for stones as I don't have intense sharp pain.

Post Reply

Return to “Hot Topics and Common forum Issues 热门话题和常见问题”